Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 14 found articles
 
 
  Evaluation of the Hubbell radiation rectangular source integral using binomial coefficients
 
 
Title: Evaluation of the Hubbell radiation rectangular source integral using binomial coefficients
Author: Guseinov, I.I.
Öner, F.
Mamedov, B.A.
Appeared in: Radiation physics and chemistry
Paging: Volume 69 (2004) nr. 2 pages 4 p.
Year: 2004
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands